JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 136
An Inequality About $q$-Series

    Authors: Mingjin Wang,  
    Keywords: Inequality, $q$-series.  
    Date Received: 10/02/06  
    Date Accepted: 16/03/06  
    Subject Codes:

Pri 60E15; Sec 33D15.

    Editors: Hüseyin Bor,  

In this paper, we first generalize the traditional notation $ (a;q)_{n}$ to $ [g(x);q]_{n}$ and then obtain an inequality about $ q$-series and some infinite products by means of the new conception. Because many $ q$-series are not summable, our results are useful to study $ q$-series and its application.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login